VOL. 36 · NO. 3 | August 2007
 
VIEW ALL ABSTRACTS +
Articles
Hartmut PECHER
Hokkaido Math. J. 36 (3), 467-506, (August 2007) DOI: 10.14492/hokmj/1277472864
KEYWORDS: Zakharov system, well-posedness, Fourier restriction norm method, 35Q55, 35L70
Ikuko MIYAMOTO
Hokkaido Math. J. 36 (3), 507-534, (August 2007) DOI: 10.14492/hokmj/1277472865
KEYWORDS: superharmonic function, minimally thin set, rarefied set, cylinder, 31B05, 31B20
Ichiro TSUKAMOTO
Hokkaido Math. J. 36 (3), 535-562, (August 2007) DOI: 10.14492/hokmj/1277472866
KEYWORDS: asymptotic behavior, an initial value problem, the analytical expressions, a first order rational differential equation, a two dimensional autonomous system, 34A12, 34A34
Masaharu NISHIO, Noriaki SUZUKI, Masahiro YAMADA
Hokkaido Math. J. 36 (3), 563-583, (August 2007) DOI: 10.14492/hokmj/1277472867
KEYWORDS: Carleson measure, Toeplitz operator, heat equation, parabolic operator of fractional order, Bergman space, 35K05, 31B10, 26D10
Yan LIN, Shanzhen LU
Hokkaido Math. J. 36 (3), 585-613, (August 2007) DOI: 10.14492/hokmj/1277472868
KEYWORDS: multilinear singular integral operator, Hardy space, Herz space, Herz-type Hardy space, Multilinear Calder\'on-Zygmund operator, 42B30, 42B20
Yoshio AGAOKA, Eiji KANEDA
Hokkaido Math. J. 36 (3), 615-640, (August 2007) DOI: 10.14492/hokmj/1277472869
KEYWORDS: curvature invariant, isometric imbedding, rigidity, symplectic group, Hermitian symmetric space, 53C55, 53C24, 53C35, 20G20, 53B25
Kazumi TSUKADA
Hokkaido Math. J. 36 (3), 641-668, (August 2007) DOI: 10.14492/hokmj/1277472870
KEYWORDS: the fundamental theorem for submanifolds, totally complex submanifolds, 53B25, 53C26
Back to Top